# SDR USAA2011050291728

- Difficulty date: April 6, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS 947, LBL 47.  REPLACED INTERCOSTAL AT BS 947, LBL 47 IAW SRM 51-40-02.
